# SDR REXA2022070501433

- Difficulty date: May 6, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Fs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 20R BETWEEN FS349-364 HAS AREA OF CORROSION ON THE WEB WITH 100% MATERIAL LOSS.	REPLACE INTERCOSTAL
